# SDR 95ZZZX6211

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164348670
- Condition: Defective
- Location: Anticipator
- Part time: 1,378 hours
- Component: E2
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, 60 PERCENT TORQUE WHEN ENGINE IS BEEPED TO 100 PERCENT, N2 TORQUE DROPS OFF 40 PERCENT, AND N1 DROPS OFF 10-15 PERCENT.  SEEMS TO OPERATE NORMALLY WHEN N2 IS AT 98-99 PERCENT.
